ARAMA SONUÇLARI

Toplam 58 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

A PCG E B E iteration for higher order and fast solution of 3 D Navier Stokes equations
AGARD FDP on Progress and Challenges in CFD Methods and Algorithms, Seville, Spain, No. ., 4 Eylül 1995
GULCAT ULGEN,ASLAN ALİM RÜSTEM,MISIRLIOĞLU AYDIN
Aydın Mısırlıoğlu Tam metin bildiri
Three-dimensional higher-order Schrodinger algebras and Lie algebra expansions
JOURNAL OF HIGH ENERGY PHYSICS, No. 4, 2020, ISSN: 1029-8479
ÖZKAN MEHMET,KASİKCİ OGUZHAN,ÖZDEMİR NEŞE,ZORBA UTKU
On approximate solutions for two higher-order Caputo-Fabrizio fractional integro-differential equations
Advances in Difference Equations, Vol. 221, 2017, ISSN: 12345
AYDOĞAN SEHER MELİKE,BALEANU DUMITRU,MOUSALOU SHAH,REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale
Design of higher order sliding mode control laws for a multi modal agile maneuvering UCAV
2008 2nd International Symposium on Systems and Control in Aerospace and Astronautics, 10 Aralık 2008
ÜRE NAZIM KEMAL,İNALHAN GÖKHAN
Nazım Kemal Üre Tam metin bildiri
Higher-Order Structural Analysis of Pro-Survival BAG-1S through HDX-MS. ASMS
67th Conference on Mass Spectrometry and Allied Topics, 2 Haziran 2019
TATLI ÖZGE,TÜRK MİRAY,DİNLER DOĞANAY GİZEM
Gizem Dinler Doğanay Belirtilmemiş
Synchronous Imaging of Multiple Slices Using Higher-Order Bessel Beams and a Spherical Lens
IEEE Photonics Technology Letters, Vol. 32, No. 23, Aralık 2020, s. 1477-1480, ISSN: 1041-1135
TEKPINAR MİYASE,FERHANOĞLU ONUR
Onur Ferhanoğlu Özgün Makale
Three-dimensional higher-order Schrodinger algebras and Lie algebra expansions
JOURNAL OF HIGH ENERGY PHYSICS, No. 4, 2020, ISSN: 1029-8479
ÖZKAN MEHMET,KASİKCİ OGUZHAN,ÖZDEMİR NEŞE,ZORBA UTKU
Optimality Conditions for Higher Order Polyhedral Discrete and Differential Inclusions
FILOMAT, Vol. 34, No. 13, Ocak 2020, s. 4533-4553, ISSN: 0354-5180
MAHMUDOV ELMKHAN, DEMİR SAĞLAM SEVİLAY
Elmkhan Mahmudov Özgün Makale
Higher order split step Fourier schemes for the generalized nonlinear Schrödinger equation
Mathematics and Computers in Simulation, Vol. 67, No. 6, Ocak 2005, s. 581-595, ISSN: 03784754
MUSLU GÜLÇİN MİHRİYE,ERBAY HÜSNÜ ATA
Gülçin Mihriye Muslu Özgün Makale
Approximate solutions for nonlinear oscillation of a mass attached to a stretched elastic wire
COMPUTERS MATHEMATICS WITH APPLICATIONS, Vol. 61, No. 3, 2011, s. 578-585, ISSN: 0898-1221
EKEN SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
Using higher order boundary elements in hydroelasticity analysis of surface piercing structures
5th International Conference on Hydroelasticity in Marine Technology, Southampton/İNGİLTERE, 8 Eylül 2009
UĞURLU BAHADIR,ERGİN AHMET
Bahadır Uğurlu Tam metin bildiri
The dynamics and stability of circular cylindrical shells containing and submerged in flowing fluid using a higher order boundary element method
Proceedings of the Institution of Mechanical Engineers, Part M: Journal of Engineering for the Maritime Environment, Vol. 223, No. 4, Kasım 2009, s. 489-502, ISSN: 1475-0902
UĞURLU BAHADIR,ERGİN AHMET
Bahadır Uğurlu Özgün Makale
Free time optimization of higher order differential inclusions with endpoint constraints
Applicable Analysis, Vol. 97, No. 12, Ocak 2018, s. 2071-2084, ISSN: 0003-6811","1563-504X
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Optimization of higher order differential inclusions with initial value problem
Applicable Analysis, Vol. 96, No. 7, Ocak 2017, s. 1215-1228, ISSN: 0003-6811","1563-504X
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Free time optimization of higher order differential inclusions with endpoint constraints
Applicable Analysis, Vol. 97, No. 12, Ocak 2017, s. 2071-2084, ISSN: 0003-6811","1563-504X
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Optimization of Lagrange problem with higher order differential inclusions and endpoint constraints
Filomat, Vol. 32, No. 7, Ocak 2018, s. 2367-2382, ISSN: 0354-5180","2406-0933
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Optimization of Boundary Value Problems for Certain Higher-Order Differential Inclusions
Journal of Dynamical and Control Systems, Vol. 25, No. 1, Ocak 2019, s. 17-27, ISSN: 1079-2724","1573-8698
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale
Optimization of Boundary Value Problems for Certain Higher-Order Differential Inclusions
Journal of Dynamical and Control Systems, Vol. 25, No. 1, Ocak 2018, s. 17-27, ISSN: 1079-2724","1573-8698
MAHMUDOV ELMKHAN
Elmkhan Mahmudov Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930